# SDR PCAA9600321

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 8,193 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CAPTAIN'S SIDE WINDOW CRACKED NEAR HEATING ELEMENT.  A/C DIVERTED INTO MDT.  REMOVED AND REPLACED CAPTAIN'S SIDE WINDOW IAW DHC MM.  A/C RETURNED TO SERVICE.  (X)
